# SDR CALA2025122112277

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 54,748 hours, 19,676 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN FLT DECK, DURINGTAXI IN.  PERFORMED CONDITIONAL INSECTION IAW AMM TASK 05-51-26-800-801-C1 , RAN ENGINES , PACKS , & RECIRC FANS, UNABLE TO DUPLICATE FAULT, SUSPECT SMOKE WAS CONFUSED WITH RESIDUAL FOOD FOUND IN INBD OVEN CAVITY , CLEANED & RAN OVEN NO ODOR PRESENT . ACFT OK FOR SERVICE.
